Functiones et Approximatio Commentarii Mathematici

Dirichlet weak uniform distribution of multiplicative functions

W. Narkiewicz

Full-text: Open access

Note

Dedicated to Włodzimierz Staś on the occasion of his 75th birthday

Article information

Source
Funct. Approx. Comment. Math., Volume 28 (2000), 253-257.

Dates
First available in Project Euclid: 29 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.facm/1538186702

Digital Object Identifier
doi:10.7169/facm/1538186702

Mathematical Reviews number (MathSciNet)
MR1824011

Zentralblatt MATH identifier
1034.11054

Subjects
Primary: 11A25: Arithmetic functions; related numbers; inversion formulas 11B50: Sequences (mod $m$) 11N64: Other results on the distribution of values or the characterization of arithmetic functions

Keywords
weak uniform distribution multiplicative function Dirichlet series

Citation

Narkiewicz, W. Dirichlet weak uniform distribution of multiplicative functions. Funct. Approx. Comment. Math. 28 (2000), 253--257. doi:10.7169/facm/1538186702. https://projecteuclid.org/euclid.facm/1538186702


Export citation